# SDR SWAA2024090625975

- Difficulty date: August 14, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB FWD CORNER SCUFF CRACKED<[01] REPAIRED THE CORNER SCUFF PLATE WITH ACCOMPLISHED STEPS 1 - 6 IAW SRM 53-30-15-2R-1. REPAIR 1.;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
